# SDR UALA2009081102447

- Difficulty date: August 10, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 72,422 hours, 11,840 cycles
- Engine: Pwa PW4060
- System (JASC): 2430 · DC Generating System
- Part: Stator
- Part number: 4300702
- Part serial: 1052
- Condition: Damaged
- Location: Alternator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFTER RT ENG START, EICAS MSG'S 'R ENG EEC C1','R ENG CNTL' STATUS MSG'S, AND 'RT ENG CNTL' ADVISORY MSG DISPLAYED.  REPLACED ALTERNATOR STATOR FOR EEC RAN ENG ON A AND B CHANNELS NO MAINTENANCE OR STATUS MESSAGES.
